# SDR MEX2002347

- Difficulty date: November 22, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Engine: Pwa PW2037
- System (JASC): 7500 · Engine Bleed Air System
- Part: Panel
- Part number: 233N32516
- Part serial: D00677
- Condition: Failed
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT THE RT ENGINE BLEED VALVE SWITCH WAS OUT OF SERVICE PANEL WAS REMOVED AND SWITCH WAS UNCLOGGED AND PNEUMATIC SYSTEM WAS LET OUT OF SERVICE IAW MM.  DURING TRANSIT PANEL ASSEMBLY BLEED AIR WAS REPLACED IAW MM.
